MathSciNet Relay Station
MathSciNet bibliographic data
MR1779561 37L40 (35Q53 35R60 37H99 60H15 76D06 76F20 82C31)
E, Weinan; Khanin, K.; Mazel, A.; Sinai, Ya. Invariant measures for Burgers equation with stochastic forcing. Ann. of Math. (2) 151 (2000), no. 3, 877–960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement